# SDR DALA2024092509426

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,097 hours, 32,995 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 0861
- Condition: Odor
- Location: Zone 200
- Part time: 74,651 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 692 BURNING ELEC SMELL IN COCKPIT. CORRECTIVE ACTION: SMELL COMING FROM FWD EQ COOLING SUPPLY FAN 1. REPLACED FAN AND FILTER PER B757 AMM 28-51. CHECKS GOOD. NO FURTHER SMELL/ODOR NOTED. WORKED IN CONJUNCTION WITH ODI LOG0570704 FOR OTHER CHECKS. (5725850)
